hi after having sex with my bf we found out that the condom broke so to be safe i toke the plan B pill
however after a day or two my vagina won't stop bleeding first it was jstu a mixture of bleeding iwth my pee then now it's jstu thick mixture of blood. i thoguth it might be from the plan B pill becuase of some werid effect and then i thoguth maybe it had to do with the sex my bf and i had before, becuase durign the intercourse i jstu start bleeding in the middle of it.
coudl anyone please tell me what's going on. i odn't know what's happening
The PLAN B pill does cause you to have a period. so bleeding is normal, it doesnt kill the sperm, it removes the lining in your uterus so that no pregnancy can take, and the blood also flushes the sperm out so this bleeding may be totally normal. you'll probably find that it will stop on its own in less than a week, and your period will resume in 4 weeks. your period will now be on slightly different dates, but thats normal.
The Plan B pill could have also caused you to hemorrhage. If the bleeding gets worse or does not stop within a week or if you start feeling light headed, nausea, or severe abdominal pain go see a doctor immediately.
this same exact thing happened to me, I have been experiencing bloating and light bleeding since last week when I took the plan B pill after the condom broke. There was also blood when my partner took the condom off. I am not sure if I should go to the doctor or not, everything I have read online makes me think that I may have an STD? or i'm just paranoid.... yikes.
I've taken Plan B, and since it's like a whole crapload of hormones, you do get your period, and it really is the worst period of your life (or at least i thought so anyway). Don't worry, unless it goes on for a long time like kritta said.
I'm never taken Plan B again... The bleeding after is terrible.. atleast for me it was. I woke up with blood every where on the 2nd day of bleeding. I started bleeding exactly a week after taking the pill. I have to change pads more than I ever have on a reglar period, I even had to upgrade to super, and I have never had to use super. I almost went to the ER, because the bleeding was so much, but its the 3rd day of bleeding now and its slacking up some... But its still alot compared to what I'm used to. I have some abdominal pain, and clotting... My cycle is scheduled exactly a week after I started bleeding from plan b, I hope it doesnt come because that will be 2 straight weeks of a period!
I had taken the morning after pill four weeks ago now and I had bleeding for a week then it went to a dark discharge and now my real period has come on and it's harrendious it such doesn't want to stop... It's got to the point where it's just light red blood and not allot but just doesn't want to stop.. Rang 111 and they said it messes your hormones up compleatly and to go the doctors to get a pill to stop the bleeding fully
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.